Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the treatment for dry eyes and red strands in both the eyes ?

i m a 21 years old male who is experiencing a dry eyes and red strands in both of my eyes what management or cure would i do to relieve the symptoms please help me
Thu, 19 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
General & Family Physician 's  Response
Hi Jahlove, Welcome to HealthcareMagic Forum.
May be you are suffering from Dry Eye Syndrome. or Xeropthalmia. It can happen due to Vitamin A Deficiency. You may want to get yourself examined by a Opthalmologist to rule out the exact cause in you. You may want to apply Hot compresses to closed eyes, Lubricating Ointments or artificial tears. Eat Vitamin A rich foods like Fresh fruits and green leafy veggies like Carrots etc.

Wish you Good Health.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have dry eyes and have been taking doxycycline, restasis, lotemax ointment at night, and applying heat to my eyes 2 x day. Even if all of that I can hardly keep my eyes open as the day progresses. I squint like crazy and use artificial tears every 10 minutes. I am so frustrated and do not know what to do next. I have seen 2 eye specialists, both say be patient. Any advice or thoughts? I really need help.

doctor1 MD

Hi, I have sever dry eys. Earlier doctor has done tarsorraphy and also put punctum plugs , but still I have not seen any recovery from dryness. Eye tears are not generated and thus I am getting more and more dryness in both the eyes. Due to this , I am seeing star like when looking at bulbs and shadow of images when I am seeing any object. I have cotacted many allopathic hospitals , they have advised to use lubricant eye drops but when I put drops for few seconds I am seeing better then again I am getting same problem. This is happended since 1.5 years. Please help me with your feedback whether ayurvedic will help my case ? If yes , what is the treatment and where should I get as I am planning to visit the place for eye treatment, Thanks in Advance. Best regards, Srinivas Mobile +91-0000

doctor1 MD

I have been to two opthamologists, they both claim I have dry eye and have treated me with eye drops and tear duct plugs. I still have pain and now my eye seems to droop half way thru the day. Due to the plugs my eyes tear continually and I have blurred vision most of the time. I am on Tarceva, and am worried my cornea may be affected, since that is a possible side effect. Both doctors feel I have dry eye Can you help? Forget it!

Recent questions on  Dry eye

doctor1 MD

Dear Madam/Sir My Wife is 15th week pregnant.She is getting burning sensation in eyes during morning which would be ok for rest of the day she started getting this burning sensation from past 7-8 days and she is having dry eyes . Could you please...

doctor1 MD

I have a black spot on the Sclera of my Rt eye. I have had dry eyes , myopia and floaters for sometime. what is this spot? Should I be concerned? Is there a connection with my other conditions?

doctor1 MD

I had cataract surgery just a little over 3 weeks ago in my left eye. The next day I noticed a "shadow" in the corner of that eye. My eye doctor said that's very common and usually clears up in 2-3 months. However, aside from this shadow, I have...

doctor1 MD

I have had very poor circulation in my feet and hands. Some times after standing for 15 mins my feet go numb. I'm also having fainting sensation when I turn my head to the left. Theses are a few of my health issue. Do you think they are a neurological problem or a medication side affect from the Lexapro and Vyvanse I take everyday to function. My eye doctor just started me on Restasis for my chronic dry eyes. I'm try to figure out if I should stop taking my medication to see if these symptoms go away. Unfortunately my work and family will suffer from that.

doctor1 MD

I have started to have problems with my eyes for a few weeks now. My vision is blurred, my eyes feel like they are burning as if they have looked at the sunlight for to long even at night time and that there is grit in them. The optition reception suggested dry eye and to get drops from the chemist. I have done this and use the drops 3/4 per day for about 5/6 days now. The eyes do not feel like they have grit in them anymore but they still have all the other systoms.

doctor1 MD

I have been having a glue in my eyes feeling for over 2 years now. I have seen 4 different ophthalmologists and all 4 either thing it s either allergies or I should use moisturizing drops. The last guy noted I have baggy conjunctiva . I always feel like something is STUCK in my eyes. I need help. Surgery if some of the conjunctiva needs to be removed!!!! I m aggressive at solving this problem! It is affecting my work and my life! Have found this: CONJUNCTIVAL CHALASIS: Occurring when a loss of Tenon’s fascia allows bulbar conjunctiva to become loose, conjunctival chalasis can cause persistent discomfort due to the loose tissue being pinched and folding over on itself. The diagnosis of conjunctival chalasis if often missed, largely due to an overlap in symptoms with dry eye disease , but when diagnosed, proper treatment can often result in complete resolution of symptoms. In some patients, lubricants and/or NSAIDs are sufficient to relieve discomfort, and I always try these therapies before proceeding to surgery. If necessary, removing the redundant conjunctival tissue and replacing it with an amniotic membrane graft also achieves excellent outcomes. Since all the O s I have seen are just drop guys - what kind of doctor do I need to find to help me??!!

doctor1 MD

I have been suffering with chronic dry eyes . I am on anti inflamitory drops, I have also been having problems with humming in my ears. Yesterday I had a very bad ear ache, my ENT said it was probably my eustachian tubes and gave me oral anti inflammitory meds. Today my ear feels much better, and my eyes also feel much better. I want to know if there is a connection.